MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS CAREEVENT; SYSTEM, NETWORK AND COMMUNICATION, PHYSIOLOGICAL MONITORS

PHILIPS MEDICAL SYSTEMS CAREEVENT; SYSTEM, NETWORK AND COMMUNICATION, PHYSIOLOGICAL MONITORS
Model Number CAREEVENT
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on a careevent indicating a connection error in all telemetry, connection error also comes out in the control panel.It seems that everything is down.The device was in use on a patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
E1; reporter institution phone number: (b)(6).E1: reporter phone number: (b)(6).Analysis was performed and it was stated that services are restarted at the careevent.The customer was to instruct the user to checked to make sure everything is working correctly.Based on the information available through remote trouble shooting, it was determined that the product has malfunctioned; however, the cause of the issue is unknown.The issue was resolved by restarting the device.A review of the service history for this device shows the problem has not been reported again for this device.

Brand Name
CAREEVENT
Common Device Name
SYSTEM, NETWORK AND COMMUNICATION, PHYSIOLOGICAL MONITORS
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key25136162
Report Number1218950-2026-100307
Device Sequence Number9516087
Product Code MSX
UDI-Device Identifier00884838099128
UDI-Public(01)00884838099128(10)C.03.02
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K161164
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAREEVENT
Device Catalogue Number866435
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown